# SDR DALA2020041302243

- Difficulty date: April 10, 2020
- Submitted: April 13, 2020
- Operation: Air carrier
- Aircraft: N372DA
- Make and model: Boeing 737832
- Aircraft serial: 29620
- Aircraft time: 66,041 hours, 26,833 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

(LOG 6525534) ON DESCENT INTO ATL LEFT AFT OVERWING EXIT LIGHT CAME ON. OPS CHECK GOOD PER B737 AMM 52-10.
